# SDR ASOA2014122311950

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR FAILS DOOR WARNING OPS TEST.  INSPECTED RT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00-820-801 A01 AND 52-21-00-220-801 A01 FOUND THE PROXIMITY SENSOR FITTING TO BE LOOSE.  TIGHTENED RT OVERWING EMERGENCY EXIT DOOR PROXIMITY SENSOR FITTING IAW AMM 20-21-00-910-801 A01 FUNCTIONAL TEST GOOD.
